# SDR SWIA201128399

- Difficulty date: October 22, 2011
- Submitted: November 3, 2011
- Operation: Air carrier
- Aircraft: N631SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10329
- Aircraft time: 394 hours, 275 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHTS AT 2, 7 AND 13AB ARE OUT.  (SERVICE)  REPLACED CONNECTOR P5480 PIN N.
